# SDR SWAA2013020412321

- Difficulty date: January 17, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 56,784 hours, 46,194 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FASTENER HOLE IN STRINGER STA 767 S1 DUE TO INCOMING REPAIR DOUBLER.  C/W EA 1-353-21494 REV- & REO G15870 REV IR AT STA 767 S1 FACT AS A RESULT OF POST REPAIR INSPECTION
